# SDR 2003FA0000275

- Difficulty date: February 14, 2003
- Submitted: March 8, 2003
- Operation: General aviation
- Aircraft: N433ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9166
- Aircraft time: 443 hours
- Engine: Lyc IO360L2A
- Engine time: 443 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Erratic
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING THE PRE TAKEOFF IDLE CHECK, THE ENGINE QUIT. THE AIRCRAFT WAS RETURNED TO THE RAMP. AS IS OFTEN THE NEE, THE IDLE SPEED AND MIXTURE WERE ADJUSTED.
